MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP2506X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a nc euphora ptca balloon catheter to treat a non-tortuous and non-calcified lesion located in the distal right coronary artery.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.Negative prep was performed with no issues noted.The device was inspected with no issues identified.The lesion was pre-dilated.There was no resistance encountered when advancing the device.Excessive force was not used during delivery.It was reported that the balloon was expired (approx 31 days past its expiration date).In a stemi case the physician requested a euphora balloon 2.5 x 6 rx and the staff retrieved the unit from the inventory area.Before the package was opened, it was then noted by the staff the unit had an expiration date of 9-1-2017 and the physician was informed.The physician requested to open the package and use the balloon with full knowledge of the expiration date.No intervention was used.Patient status post-procedure is alive with no injury.Patient is stable and was discharged from hospital.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6982786
Report Number9612164-2017-01508
Device Sequence Number488330
Product Code LOX
UDI-Device Identifier00643169395954
UDI-Public00643169395954
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2017
Device Catalogue NumberNCEUP2506X
Device Lot Number210083690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1